# SDR 29GA93871021012A

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 31,690 hours, 37,854 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Attach Bracket
- Part number: 12991004717
- Part serial: A2245
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSPECTION DISCOVERED ENGINE TRUSS COWLING ATTACH BRACKET WELD AREA CRACKS AND ENGINE MOUNT ATTACH POINTS WELD AREA CRACKS AND TRUSS TUBE CHAFE.  PERFORMED WELD REPAIRS TO ENGINE TRUSS IN ACCORDANCE WITH FAA APPROVED DATA.
